Mohsen Rostamian Delavar
Mohsen Rostamian Delavar
Assistant Professor, University of Bojnord
Dirección de correo verificada de ub.ac.ir
TítuloCitado porAño
On ϕ-convex functions
ME Gordji, MR Delavar, M De La Sen
J. Math. Inequal 10 (1), 173-183, 2016
642016
An inequality related to η-convex functions (II)
ME Gordji, SS Dragomir, MR Delavar
Int. J. Nonlinear Anal. Appl 6 (2), 26-32, 2015
422015
On η-convexity
MR Delavar, SS Dragomir
Math. Inequal. Appl 20 (1), 203-216, 2017
382017
Some generalizations of Hermite–Hadamard type inequalities
MR Delavar, M De La Sen
SpringerPlus 5 (1), 1661, 2016
232016
Knaster-Kuratowski-Mazurkiewicz theorem in minimal generalized convex spaces
M Alimohammady, M Roohi, MR Delavar
Nonlinear Funct. Anal. Appl 13 (3), 483-492, 2008
162008
Transfer closed and transfer open multimaps in minimal spaces
M Alimohammady, M Roohi, MR Delavar
Chaos, Solitons & Fractals 40 (3), 1162-1168, 2009
152009
Some inequalities related to η-convex functions
ME Gordji, MR Delavar, SS Dragomir
Preprint Rgmia Res. Rep. Coll 18, 1-14, 2015
142015
Coincidence theorems and minimax inequalities in abstract convex spaces
YJ Cho, MR Delavar, SA Mohammadzadeh, M Roohi
Journal of Inequalities and Applications 2011 (1), 126, 2011
142011
Inequalities of Fejer Type Related to Generalized Convex Functions
SM Aslani, MR Delavar, SM Vaezpour
International Journal of Analysis and Applications 16 (1), 38-49, 2018
102018
Pata contractions and coupled type fixed points
M Eshaghi, S Mohseni, MR Delavar, M De La Sen, GH Kim, A Arian
Fixed Point Theory and Applications 2014 (1), 130, 2014
92014
New algorithm for nonclassical parabolic problems based on the reproducing kernel method
X Li, B Wu
Mathematical Sciences 7 (1), 4, 2013
82013
Transfer Closed Multimaps and Fan-KKM Principle
MR Delavar
Nonlinear Functional Analysis and Applications 13 (4), 597-611, 2008
8*2008
On generalization of Fejér type inequalities
MR Delavar, M De La Sen
Communications in Mathematics and Applications 8 (1), 31-43, 2017
72017
Estimation type results related to Fejér inequality with applications
MR Delavar, SS Dragomir, M De La Sen
Journal of inequalities and applications 2018 (1), 1-14, 2018
62018
Fixed point theorems in minimal generalized convex spaces
R Darzi, MR Delavar, M Roohi
Filomat 25 (4), 165-176, 2011
62011
Trapezoidal type inequalities related to h-convex functions with applications
MR Delavar, SS Dragomir
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
42019
Hermite-Hadamard type integral inequalities for log-η-convex function
MR Delavar, F Sajadian
Math. Comp. Sci 1 (4), 86-92, 2016
42016
Duality for multiobjective fractional programming problem using convexifactors
SK Suneja, B Kohli
Mathematical Sciences 7 (1), 6, 2013
42013
TRAPEZOID AND MID-POINT TYPE INEQUALITIES RELATED TO η-CONVEX FUNCTIONS
A Hadjian, MR Delavar
JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS 8 (3), 25-31, 2017
32017
An inequality related to $ eta $-convex functions (II)
M Eshaghi, SS Dragomir, M Rostamian Delavar
International Journal of Nonlinear Analysis and Applications 6 (2), 27-33, 2015
32015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20